Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $ 3$

Authors: Joe P. Buhler, Benedict H. Gross and Don B. Zagier
Journal: Math. Comp. 44 (1985), 473-481
MSC: Primary 11G40; Secondary 14G25
MathSciNet review: 777279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The elliptic curve $ {y^2} = 4{x^3} - 28x + 25$ has rank 3 over Q. Assuming the Weil-Taniyama conjecture for this curve, we show that its L-series $ L(s)$ has a triple zero at $ s = 1$ and compute $ {\lim _{s \to 1}}L(s)/{(s - 1)^3}$ to 28 decimal places; its value agrees with the product of the regulator and real period, in accordance with the Birch-Swinnerton-Dyer conjecture if III is trivial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G40, 14G25

Retrieve articles in all journals with MSC: 11G40, 14G25

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society